Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 119, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Dec 24, 2014, 6:10 PM EST for Erie County, Huron County, Lorain County, Ohio. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2014, 6:10 PM EST (23:10 UTC)
- Expired
- Dec 24, 2014, 7:00 PM EST
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Huron County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 28 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 6:12 PM EST | TSTM WND DMG | New London, OH | TREE DOWN. |
| Dec 24, 6:18 PM EST | TSTM WND DMG | Wellington, OH | SEVERAL BRANCHES AND POWER LINES DOWN. |
| Dec 24, 6:56 PM EST | TSTM WND DMG | Wellington, OH | ONE TREE AND SEVERAL OTHER BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 4:23 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS51 KCLE 242310
SVRCLE
OHC043-077-093-250000-
/O.NEW.KCLE.SV.W.0119.141224T2310Z-141225T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EST WED DEC 24 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ERIE COUNTY IN NORTH CENTRAL OHIO
NORTHEASTERN HURON COUNTY IN NORTH CENTRAL OHIO
LORAIN COUNTY IN NORTH CENTRAL OHIO
* UNTIL 700 PM EST
* AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF WAKEMAN TO NEW LONDON...AND MOVING EAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LORAIN...
ELYRIA...
WELLINGTON...
VERMILION...
AMHERST...
GRAFTON...
NORTH RIDGEVILLE...
AVON LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4136 8197 4135 8188 4128 8188 4127 8197
4120 8198 4120 8207 4114 8208 4114 8217
4106 8218 4106 8243 4105 8244 4140 8261
4139 8247 4143 8240 4144 8223 4151 8206
4151 8197
TIME...MOT...LOC 2310Z 257DEG 46KT 4134 8242 4129 8241
4120 8237 4114 8232 4106 8228
$$
MULLEN2 follow-up statements
673
WWUS51 KCLE 242326
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EST WED DEC 24 2014
OHC043-077-242335-
/O.CAN.KCLE.SV.W.0119.000000T0000Z-141225T0000Z/
HURON OH-ERIE OH-
626 PM EST WED DEC 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN HURON COUNTIES IN NORTH CENTRAL OHIO IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST
WEDNESDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4151 8197 4136 8197 4135 8188 4128 8188
4127 8197 4120 8198 4120 8207 4114 8208
4114 8217 4106 8218 4143 8233 4144 8223
4151 8206
TIME...MOT...LOC 2325Z 253DEG 45KT 4145 8223 4140 8222
4131 8218 4125 8214 4117 8210
$$
OHC093-250000-
/O.CON.KCLE.SV.W.0119.000000T0000Z-141225T0000Z/
LORAIN OH-
626 PM EST WED DEC 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR LORAIN COUNTY...
AT 623 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AMHERST TO OBERLIN TO LAGRANGE TO WELLINGTON...MOVING
EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...VERMILION...NORTH RIDGEVILLE...LORAIN...GRAFTON...
ELYRIA...AVON LAKE AND AMHERST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST
WEDNESDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4151 8197 4136 8197 4135 8188 4128 8188
4127 8197 4120 8198 4120 8207 4114 8208
4114 8217 4106 8218 4143 8233 4144 8223
4151 8206
TIME...MOT...LOC 2325Z 253DEG 45KT 4145 8223 4140 8222
4131 8218 4125 8214 4117 8210
$$590
WWUS51 KCLE 250005
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
705 PM EST WED DEC 24 2014
OHC093-250014-
/O.EXP.KCLE.SV.W.0119.000000T0000Z-141225T0000Z/
LORAIN OH-
705 PM EST WED DEC 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR LORAIN COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF LORAIN
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM
WEDNESDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.
A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 4151 8197 4136 8197 4135 8188 4128 8188
4127 8197 4120 8198 4120 8207 4114 8208
4114 8217 4106 8218 4143 8233 4144 8223
4151 8206
TIME...MOT...LOC 2326Z 253DEG 45KT 4144 8221 4139 8220
4130 8216 4124 8212 4116 8208
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 4:30 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Dec 24, 4:30 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EST WED DEC 24 2014
.SYNOPSIS...
LOW PRESSURE OVER WESTERN LAKE ERIE WILL CONTINUE TO DEEPEN AS IT
MOVES NORTHWARD OVERNIGHT. A COLD FRONT WILL SWEEP EAST ACROSS THE
REGION THROUGH MIDNIGHT. A RIDGE OF HIGH PRESSURE WILL BUILD NORTH
INTO THE REGION BY THURSDAY EVENING. LOW PRESSURE WILL MOVE
NORTHEAST INTO THE NORTHERN LAKES BY SATURDAY FOLLOWED BY ANOTHER
COLD FRONT SATURDAY NIGHT INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATED ZONES AND LAKES TO ADD SEVERE THUNDERSTORM WATCH 564 IN EFFECT
UNTIL 10 PM EST THIS EVENING
ORIGINAL DISCUSSION...
LOW PRESSURE OVER WESTERN LAKE ERIE WILL CONTINUE TO DEEPEN AS IT
MOVES NORTHWARD OVERNIGHT. COLD FRONT IS LOCATED OVER WESTERN OHIO
AS OF 20Z AND WILL CONTINUE TO MOVE EASTWARD AS THE LOW OCCLUDES
OVER SOUTHERN ONTARIO. THE MAIN CONCERN IS THE CONVECTIVE LINE
THAT IS LOCATED OVER SOUTHERN OHIO...MAINLY SOUTH OF DAYTON AT
THIS TIME. CAN THIS LINE DEVELOP NORTHWARD ALONG THE FRONT IN THE
UNSEASONABLY MOIST AIRMASS WHERE MID 50 DEWPOINTS CURRENTLY
RESIDE. SO FAR THE STRONGEST GUST AT ANY REPORTING SITES WAS 45
KNOTS IN LEXINGTON KY. CURRENT THINKING IS THAT THIS STRONGER
CONVECTION WILL BUILD TO AT LEAST A MANSFIELD TO MEADVILLE LINE.
IN THE WAKE OF THE FRONT SIGNIFICANT PRESSURE RISES AND INCREASED
COLD ADVECTION SHOULD CAUSE STRONGER WINDS THROUGH THE EVENING AND
INTO THE OVERNIGHT HOURS ACROSS THE EAST. WE HAVE MODIFIED THE
AREA OF THE HIGH WIND WARNING SINCE THE LOW IS NOT AS DEEP AS
EARLIER MODEL FORECASTS. WE NOW ARE PLACING THE STRONGEST WINDS
CLOSER TO THE LAKESHORE. HOWEVER THE REMAINDER OF THE AREA REMAINS
UNDER A WIND ADVISORY WITH WINDS STILL EXPECTED TO GUST IN THE 45
TO 50 MPH RANGE. THERE IS CONCERN THAT SOME STRONGER GUSTS COULD
OCCUR ACROSS INLAND ASHTABULA COUNTY INTO INLAND NW PA. LATER
SHIFTS WILL MONITOR THIS POTENTIAL.
BLUSTERY AND TURNING COLDER OVERNIGHT BUT IT WILL TAKE MOST OF THE
NIGHT TO GET THE RAIN TO CHANGE OVER TO SOME SNOW. BELIEVE THIS
WILL NOT OCCUR UNTIL AFTER MIDNIGHT ACROSS THE WEST AND TOWARD
SUNRISE ACROSS NE OHIO INTO NW PA.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
STILL APPEARS THAT THERE WILL BE SOME RAIN MIXED WITH SNOW ACROSS
NW PA CHRISTMAS MORNING. IT MAY HAVE A FEW HOURS OF ALL SNOW
BEFORE ENDING DURING THE AFTERNOON. ANY ACCUMULATIONS WILL BE
LIGHT AND UNDER AN INCH. HIGH PRESSURE WILL RIDGE NORTHWARD INTO
THE REGION FOR FRIDAY INTO FRIDAY NIGHT. AS THIS HIGH MOVES OFF
TO THE EAST ON SATURDAY IT WILL ALLOW LOW PRESSURE TO MOVE INTO
THE CENTRAL GREAT LAKES. IT WILL TAKE SOME TIME TO GET THE
RAINFALL INTO THE REGION ON SATURDAY. AT THIS POINT IT APPEARS IT
WILL REACH NW OHIO SATURDAY AFTERNOON AND SPREAD EASTWARD SATURDAY
NIGHT.
FRIDAY AND SATURDAY SHOULD SEE HIGHS BACK INTO THE 40S.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE EXTENDED PACKAGE STILL A LITTLE UNSETTLED...BUT I WILL
CONTINUE MOST OF THE PREVIOUS THINKING WITH A TREND TOWARDS MORE
SEASONAL CONDITIONS. COLDER SUNDAY WITH A CHANCE OF SNOW SHOWERS.
ON LATE MONDAY INTO TUESDAY THE MODELS BRING A LOW UP INTO THE OHIO
VALLEY AND THIS WILL RESULT IN A DECENT CHANCE OF SNOW DURING THE
REMAINING PORTION OF THE EXTENDED PERIOD. TEMPERATURES TRENDING
TOWARDS NEAR NORMAL FOR THIS TIME OF YEAR. TURNING A BIT COLDER
LATER NEXT WEEK AS WINTER REALLY RETURNS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A STRONG AND DEEPENING LOW MOVES ALONG THE OHIO AND INDIANA
BORDER THIS AFTERNOON AND EVENING....LOOK FOR MOSTLY MVFR
CONDITIONS THIS AFTERNOON AND EVENING.
THE FRONT ASSOCIATED WITH THE LOW SWEEPS ACROSS THE AREA LATE
THIS EVENING. SOME SHOWERS AND ISOLATED THUNDERSTORMS COULD
ACCOMPANY THE FRONT...FOR SOME OF THE TAFS...I MENTIONED VCTS
FOR KMFD...KCAK AND KYNG AT THIS TIME.
SOME STRONG WINDS WILL OCCUR WITH THE FRONTAL PASSAGE AND THEN
WINDS WILL GUST TO 40 TO 45 KNOTS BEHIND THE FRONT FOR A FEW HOURS
WITH ISOLATED GUSTS TO 50 KNOTS WILL ALSO BE POSSIBLE. A DRY SLOT
WILL OCCUR AFTER THE FRONTAL PASSAGE AND THEN A NARROW BAND OF
MAINLY SNOW SHOWERS WILL OCCUR LATE TONIGHT. AT THIS TIME IT SEEMS
LIKELY IT WILL BE COLD ENOUGH FOR JUST SNOW TOWARDS MORNING. THE
VISIBILITY MAY DROP LOWER THEN 3SM FOR A BRIEF TIME.
.OUTLOOK...NON-VFR LIKELY THURSDAY. NON-VFR DEVELOPING AGAIN
SATURDAY AND CONTINUING SUNDAY.
&&
.MARINE...
A GALE WARNING REMAINS IN EFFECT FOR ALL OF LAKE ERIE. LOW PRESSURE
NEAR TOLEDO WILL UNDERGO RAPID STRENGTHENING AS IT TRACKS NORTHEAST
INTO QUEBEC OVERNIGHT. WINDS WILL INCREASE FROM WEST TO EAST THROUGH
MIDNIGHT WITH WEST SOUTHWEST WINDS TO 40 KNOTS. THE FAR EAST END OF
THE LAKE WILL LIKELY SEE SUSTAINED SUSTAINED WINDS TO 45 KNOT GALES
AND COULD BRIEFLY SEE LOCALIZED STORM FORCE WINDS FOR AN HOUR OR
TWO. DECIDED TO CONTINUE WITH THE GALE WARNING AND MONITOR
CONDITIONS AS THEY UNFOLD THIS EVENING. WINDS GUSTS WILL GUSTS TO 55
KNOTS ON THE EAST HALF OF THE LAKE OVERNIGHT.
THE GALE WARNING EXPIRES ON THE WEST END OF THE LAKE AT NOON AND
EAST END OF THE LAKE AT 4 PM. A SMALL CRAFT ADVISORY WILL NEED TO
REPLACE IT ON THE EAST HALF OF THE LAKE AS WAVES TAKE LONGER TO
SUBSIDE.
A RIDGE BUILDS IN QUICKLY ON THURSDAY AND WINDS BACK TO THE
SOUTHWEST. WINDS WILL REMAIN OUT OF THE SOUTHWEST UNTIL THE PASSAGE
OF A COLD FRONT SATURDAY NIGHT WHEN THEY SHIFT TO THE NORTHWEST AT
15-20 KNOTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 10 AM EST THURSDAY FOR OHZ012-089.
WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR OHZ013-014-021>023-
031>033-038.
HIGH WIND WARNING UNTIL 4 AM EST THURSDAY FOR OHZ007>011-019-
020.
WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR OHZ003-006-017-018-
027>030-036-037-047.
PA...HIGH WIND WARNING UNTIL 10 AM EST THURSDAY FOR PAZ001.
WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ002-003.
MARINE...GALE WARNING FROM 9 PM THIS EVENING TO 4 PM EST THURSDAY FOR
LEZ061-145>149-165>169.
LOW WATER ADVISORY FROM 9 PM THIS EVENING TO NOON EST THURSDAY
FOR LEZ142>144-162>164.
GALE WARNING UNTIL 10 AM EST THURSDAY FOR LEZ142>144-162>164.
&&
SYNOPSIS...DJB/MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...BC
AVIATION...BC
MARINE...KECHazardous weather outlook, Dec 24, 5:00 PM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 500 PM EST WED DEC 24 2014 OHZ012-089-PAZ001-252200- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 500 PM EST WED DEC 24 2014 ...SEVERE THUNDERSTORM WATCH 564 IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ013-014-021>023-031>033-038-PAZ002-003-252200- GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING- HOLMES-SOUTHERN ERIE-CRAWFORD PA- 500 PM EST WED DEC 24 2014 ...SEVERE THUNDERSTORM WATCH 564 IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-011-019-020-252200- LORAIN-CUYAHOGA-HURON-MEDINA- 500 PM EST WED DEC 24 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... ...SEVERE THUNDERSTORM WATCH 564 IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-017-018-027-252200- LUCAS-WOOD-HANCOCK-SENECA-WYANDOT- 500 PM EST WED DEC 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ028>030-036-037-047-252200- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 500 PM EST WED DEC 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...SEVERE THUNDERSTORM WATCH 564 IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ007>009-252200- OTTAWA-SANDUSKY-ERIE OH- 500 PM EST WED DEC 24 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-252200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 500 PM EST WED DEC 24 2014 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... ...LOW WATER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145-165>169-252200- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 500 PM EST WED DEC 24 2014 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146>149-252200- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 500 PM EST WED DEC 24 2014 ...SEVERE THUNDERSTORM WATCH 564 IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 24, 5:19 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 519 PM EST WED DEC 24 2014 OHZ009-010-019-020-029>031-038-047-242330- ERIE OH-LORAIN-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...NORWALK...MEDINA... MANSFIELD...ASHLAND...WOOSTER...MILLERSBURG...MOUNT VERNON 519 PM EST WED DEC 24 2014 A LINE OF SHOWERS ASSOCIATED WITH A STRONG COLD FRONT...NEAR A MARION TO COLUMBUS LINE...WILL MOVE TO NEAR A LORAIN TO WOOSTER LINE BY 630 PM. THIS LINE IS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH. INDIVIDUALS NEED TO BE AWARE OF RAPIDLY CHANGING WEATHER CONDITIONS AND LISTEN TO NOAA WEATHER RADIO OR THEIR FAVORITE NEWS SOURCE.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:45 AM EST | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Hancock and 14 more | 21 hr |
| Dec 24, 3:45 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Geauga, Hancock, Holmes and 14 more | 21 hr |
| Dec 24, 4:30 AM EST | Gale Warning | CLE | 29 hr | |
| Dec 24, 4:30 AM EST | Low Water Advisory | CLE | 29 hr | |
| Dec 24, 6:46 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.